# SDR HEEA076985

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- Aircraft time: 18,605 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 393008047
- Part serial: M418
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT READ ZERO. PENDING VENDOR REPAIR.
